# SDR UIEA2020102802320

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,525 hours, 11,582 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Unknown
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FWD FUEL PUMP EICAS ON INITIAL DESCENT.  PERFORMED OPERATIONS CHECK, IAW AMM 28-22-00 "RT FUEL SYSTEM PRESS" MESSAGE DISP.  T/S PER FIM 28-22 T826.  SUSPECT FUEL PRESS SW S71 TO BE AT FAULT, PN 60B92400-7 ON ORDER W/ MCC.  TRANSFERED TO MDDR 136855, IAW DDG 28-22-01.  MX ACTION COMPLIED WITH.  PLACARD INSTALLED. MCC NOTIFIED.
